EconPapers    
Economics at your fingertips  
 

A New Exact Solution of Burgers’ Equation with Linearized Solution

Chun-Ku Kuo and Sen-Yung Lee

Mathematical Problems in Engineering, 2015, vol. 2015, 1-7

Abstract:

This paper considers a general Burgers’ equation with the nonlinear term coefficient being an arbitrary constant. Two identical solutions of the general Burgers’ equation are separately derived by a direct integration method and the simplest equation method with the Bernoulli equation being the simplest equation. The proposed exact solutions overcome the long existing problem of discontinuity and can be successfully reduced to linearity, while the nonlinear term coefficient approaches zero. In addition, a general Cole-Hopf transform is introduced. Finally, the proposed derived solution is compared with the perturbation solution and other existing exact solutions. A new phenomenon, which we named “kink sliding,” is observed.

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2015/414808.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2015/414808.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:414808

DOI: 10.1155/2015/414808

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:414808